MathSciNet Relay Station
MathSciNet bibliographic data
MR2474428 53C25 (53D15)
Alegre, Pablo; Carriazo, Alfonso Structures on generalized Sasakian-space-forms. Differential Geom. Appl. 26 (2008), no. 6, 656–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement